Health knowledge made personal
Join this community!
› Share page:

I have recently started taking lotrel for high blood pressure and have been experiencing dizzines, shortness of breath, fatigue,


Posted by charleybob8879

 
Answers (1)
Sort by: Newest first | Oldest first

This is not good. Did you ever develop high blood pressure recently or have already been suffered for a long time?

Long-term high blood pressure can be fatal, because high blood pressure impairs a variety of organs, such as your heart, your liver, your kidneys, to name a few. High blood pressure along with diabetes become two main culprits of kidney disease. Serious kidney disease progresses to renal failure. Once one got renal failure, dialysis or kidney transplant becomes inevitable.  You are unable to shake them off for the rest of your lives.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: